International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 5, Pages 699-715

Double-coset enumeration algorithm for symmetrically generated groups

Mohamed Sayed

Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P.O. Box 5969, Safat, 13060, Kuwait

Received 25 March 2004; Revised 13 January 2005

Copyright © 2005 Mohamed Sayed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A double-coset enumeration algorithm for groups generated by symmetric sets of involutions together with its computer implementation is described.